American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Charles B. Dunham. Chebyshev approximation by families with the betweeness property . Trans. Amer. Math. Soc. 136 (1969) 151-157. MR 0236585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. E. Wulbert. Continuity of metric projections . Trans. Amer. Math. Soc. 134 (1968) 335-341. MR 0232146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hugh E. Warren. Lower bounds for approximation by nonlinear manifolds . Trans. Amer. Math. Soc. 133 (1968) 167-178. MR 0226281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John R. Rice. Nonlinear approximation. II. Curvature in Minkowski geometry and local uniqueness . Trans. Amer. Math. Soc. 128 (1967) 437-459. MR 0226278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Schilder. Some asymptotic formulas for Wiener integrals . Trans. Amer. Math. Soc. 125 (1966) 63-85. MR 0201892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1